RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 3, Pages 431–440 (Mi zvmmf20)  

This article is cited in 5 scientific papers (total in 5 papers)

Procedures for calculating the nonconvexity measures of a plane set

P. D. Lebedev, A. A. Uspenskii

Institute of Mathematics and Mechanics, Ural Division, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620219, Russia

Abstract: The geometry of nonconvex sets is analyzed. The measure of nonconvexity of a closed set that has the sense of an angle is considered. Characteristic manifolds of nonconvex sets are constructed. Procedures for calculating the measure of nonconvexity are proposed for a class of plane sets.

Key words: measure of nonconvexity, angular characteristic, convex hull, wavefront.

Full text: PDF file (1213 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:3, 418–427

Bibliographic databases:

Document Type: Article
UDC: 519.65
Received: 21.11.2007
Revised: 27.10.2008

Citation: P. D. Lebedev, A. A. Uspenskii, “Procedures for calculating the nonconvexity measures of a plane set”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009), 431–440; Comput. Math. Math. Phys., 49:3 (2009), 418–427

Citation in format AMSBIB
\Bibitem{LebUsp09}
\by P.~D.~Lebedev, A.~A.~Uspenskii
\paper Procedures for calculating the nonconvexity measures of a~plane set
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 3
\pages 431--440
\mathnet{http://mi.mathnet.ru/zvmmf20}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559790}
\elib{http://elibrary.ru/item.asp?id=11714008}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 3
\pages 418--427
\crossref{https://doi.org/10.1134/S096554250903004X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264922900004}
\elib{http://elibrary.ru/item.asp?id=13600964}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-64249106687}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf20
  • http://mi.mathnet.ru/eng/zvmmf/v49/i3/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lebedev P.D., Uspenskii A.A., “Postroenie reshenii dinamicheskikh zadach na osnove mnozhestv simmetrii”, Vestn. Tambovskogo un-ta. Ser.: Estestvennye i tekhnicheskie nauki, 14:4 (2009), 733–735
    2. Uspenskii A.A., Lebedev P.D., Vasëv P.A., “Approksimatsiya negladkoi funktsii optimalnogo rezultata v odnom klasse zadach bystrodeistviya”, Vestnik Chelyabinskogo gosudarstvennogo universiteta, 2013, no. 28(319), 71–77  mathscinet  elib
    3. A. A. Uspenskii, P. D. Lebedev, P. A. Vasev, “Approksimatsiya negladkoi funktsii optimalnogo rezultata v odnom klasse zadach bystrodeistviya”, Vestnik ChelGU, 2013, no. 16, 71–77  mathnet
    4. A. A. Krasovskii, P. D. Lebedev, A. M. Tarasyev, “Bernoulli substitution in the Ramsey model: Optimal trajectories under control constraints”, Comput. Math. Math. Phys., 57:5 (2017), 770–783  mathnet  crossref  crossref  mathscinet  isi  elib
    5. D. I. Danilov, A. S. Lakhtin, “Optimization of the algorithm for determining the Hausdorff distance for convex polygons”, Ural Math. J., 4:1 (2018), 14–23  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:305
    Full text:52
    References:24
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019